# SDR SWAA2022031474277

- Difficulty date: July 31, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 27,703 hours, 16,797 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS CORROSION OUT OF LIMITS NEEDS REPLACEMENT. / REMOVED AND REPLACED AFT CARGO THRESHOLD WEB PER SRM 51-40-02
